Forum home Getting pregnant Trying to conceive

so confused!

Hi, first timer! I came off microgen 30 on the 4th May, then I started having sore boobs, belly cramps and nausea after I eat. AF was here lightly for a few hours and then I was spotting for a day. I came off the pill a year ago and I never had any side effects like this! Now I still feel bloated all the time and my belly is very sensitive. Still feel sick after meals. But I got a negative pregnancy test at the doctors yesterday, which is frustrating. I was wondering if coming off the pill could cause the false negatives as it is unlike me to feel sick and bloated for so long or am I clutching at straws?

Replies

  • Hi, was the previous pill the same one as this time? 

  • Hi jojo32, yes it was exactly the same pill, Microgen 30. Nausea has eased off but I am more constantly bloated and gassy (sorry) than ever. I have had 6 negative pregnancy tests now and can't get my head around it. People tell me to trust the tests but I'm not sure if coming off the pill so recently will have effected it. So confused!
  • hiya, it could be side affects from coming off the pill, i think doctors tests r pretty reliable too, i came off cerazette in jan n i was convinced i was preg a few weeks after cos i had all the symptoms, the side affects can be different each time u come off pill also as iv been on and off the pill since i was a teenager, give it a few weeks n c if af turns up again, if it doesnt then test again, good luck.

  • Hi, thanks for your help. Symptoms have eased off thankfully. Hopefully now I can ttc without the confusing pill side effects!
Sign In or Register to comment.